# SDR ABXA060143

- Difficulty date: March 11, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N842AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46015
- Aircraft time: 55,855 hours, 26,272 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 561306481
- Condition: Corroded
- Location: Bs 70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON AFT SIDE OF FRAME CAP, STA 70, BETWEEN LONGERON 29 RIGHT AND LONGERON 30 RIGHT IS OUT OF LIMITS.  REMOVED EXISTING EXTERNAL DOUBLER AT STA 70 - 101, LONGERON 28 RIGHT - 30 RIGHT.  FABRICATED/INSTALLED NEW DOUBLER TO EXTEND PAST STA 70.  FABRICATED/INSTALLED SKIN TRIPLER OVER AREA OF UNDERLYING FRAME CAP BLEND AREA.  WORK ACCOMPLISHED IAW DC8 SRM CHAPTER 53 AND ABX REA D853-53455-MR.
